Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 78–80 (Mi mz4558)  

This article is cited in 2 scientific papers (total in 2 papers)

Refutation of a theorem of Diliberto and Straus

V. A. Medvedev

Moscow Engineering Building Institute

Full text: PDF file (345 kB)

English version:
Mathematical Notes, 1992, 51:4, 380–381

Bibliographic databases:

UDC: 517.514
Received: 29.05.1991

Citation: V. A. Medvedev, “Refutation of a theorem of Diliberto and Straus”, Mat. Zametki, 51:4 (1992), 78–80; Math. Notes, 51:4 (1992), 380–381

Citation in format AMSBIB
\Bibitem{Med92}
\by V.~A.~Medvedev
\paper Refutation of a theorem of Diliberto and Straus
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 78--80
\mathnet{http://mi.mathnet.ru/mz4558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172469}
\zmath{https://zbmath.org/?q=an:0788.41022}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 380--381
\crossref{https://doi.org/10.1007/BF01250549}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600030}


Linking options:
  • http://mi.mathnet.ru/eng/mz4558
  • http://mi.mathnet.ru/eng/mz/v51/i4/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Garkavi, V. A. Medvedev, S. Ya. Havinson, “Existence of the best possible uniform approximation of a function of several variables by a sum of functions of fewer variables”, Sb. Math., 187:5 (1996), 623–634  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. È. Ismailov, “Methods for computing the least deviation from the sums of functions of one variable”, Siberian Math. J., 47:5 (2006), 883–888  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021